Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 1, Pages 97-98
http://dx.doi.org/10.1155/S1048953300000125

Topics in random polynomials, by Kambiz Farahmand

School of Engineering, Letterkenny Institute of Technology Port Road, Co. Donegal, Letterkenny, Ireland

Received 1 July 1999; Revised 1 December 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.